American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Conchita Martínez-Pérez. Subgroup posets, Bredon cohomology and equivariant Euler characteristics. Trans. Amer. Math. Soc. 365 (2013) 4351-4370.
Abstract, references, and article information   
View Article: PDF

[2] Julia E. Bergner. Complete Segal spaces arising from simplicial categories. Trans. Amer. Math. Soc. 361 (2009) 525-546. MR 2439415.
Abstract, references, and article information   
View Article: PDF

[3] Marcel Bökstedt and Iver Ottosen. An alternative approach to homotopy operations. Trans. Amer. Math. Soc. 358 (2006) 3985-3995. MR 2219006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. Johnson and R. McCarthy. Deriving calculus with cotriples. Trans. Amer. Math. Soc. 356 (2004) 757-803. MR 2022719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charles Rezk. A model for the homotopy theory of homotopy theory. Trans. Amer. Math. Soc. 353 (2001) 973-1007. MR 1804411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Benoit Fresse. On the homotopy of simplicial algebras over an operad. Trans. Amer. Math. Soc. 352 (2000) 4113-4141. MR 1665330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James M. Turner. Operations and Spectral Sequences. I. Trans. Amer. Math. Soc. 350 (1998) 3815-3835. MR 1487634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jean-Marc Cordier and Timothy Porter. Homotopy coherent category theory. Trans. Amer. Math. Soc. 349 (1997) 1-54. MR 1376543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Max Karoubi. Formes diff\'erentielles non commutatives et cohomologie \`a coefficients arbitraires . Trans. Amer. Math. Soc. 347 (1995) 4277-4299. MR 1316853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Javier Bracho. Haefliger structures and linear homotopy . Trans. Amer. Math. Soc. 282 (1984) 529-538. MR 732104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. G. Dwyer. Homotopy operations for simplicial commutative algebras . Trans. Amer. Math. Soc. 260 (1980) 421-435. MR 574789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1